Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe food allergies. Suffering from stomach ache, blisters on tongue. Gave zyrtec. What could it be?

My daughter has severe food allergies. I don't recall her being in contact with any of her severe food allergens. Since yesterday she's been complaining of stomach aches and now I see her tongue, and midway down her tongue, I see like what appears to be blisters. I've given her Zyrtec to avoid an allergic reaction just in case. She is currently in Prevacid for tummy aches and reflux. What could be the blisters in her tongue?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
due to food allergies
whe food allergy is there there are stomach problems and other allergy symptomps
any food can cause any allergy at any age
this may be milk wheat or other food allergies
you get blood test for specific antibodies for milk wheat rice chana and other foods
then go for elimination diet and immunotherapy
temporary can give same antiallergics to subside the symptomps temporary
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor